# SDR HALA2009032000095

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 12,314 hours, 30,143 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI-ICE MANIFOLD FAIL LIGHT ILLUMINATED AT FL220 THEN WENT AWAY AT 6,000.  PERFORMED DODS RTS TEST OK.  NO FAULTS NOTED.  PERFORMED FIM 30-81-00-810-801.  NO FAULTS NOTED.  OK FOR SERVICE.
